# SDR SCNA95250

- Difficulty date: October 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N285SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21676
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY EXIT LIGHT ABOVE THE L-2 DOOR TESTED DIMLY.  REMOVED AND REPLACED BATTERY PACK FOR THE L-2 DOOR EMERGENCY EXIT LIGHT IAW MM 33-50-71 AND LIGHT TESTED GOOD.
